# SDR AALA982285

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 65864482
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 4 LARGE HOLES HAVE FRETTING CORROSION.  REMOVED CORROSION TREATED AND INSTALLED REPAIR BUSINGS AND WASHERS PER ESO 11697 DATED 11-30-98.  (M)
